# SDR MK1Y202201023

- Difficulty date: January 2, 2022
- Submitted: January 6, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 78,189 hours, 13,186 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DENT DAMAGE AND AN EXISTING BLEND-OUT WAS FOUND ON THE LOWER WING SKIN PANEL (P/N 112T4702-1) COMMON TO THE OUTBOARD STRINGER L-9.5 (P/N 767-3421-7) BETWEEN WS 990.2 AND WS 1006. AN EXISTING FREEZEPLUG AND THE OUTBOARD STRINGER L-9.5 HAD BEEN INSTALLED PER SERVICE BULLETIN AP767-57-010 RVISION 6.
